Facebook Pixel
EmpowHER Guest

Unprotected sex 2 days after menstruation

By Anonymous May 6, 2016 - 11:27pm
Rate This

Hi. I had my last period april 2,2016-april 6,2016 then two days after my menstruation we had unprotected sex on april 8 and april 9. I took postinor 1 the next day. A week after i had very light dark brown bleeding for 5 days. Now its May 7,2016 and i still dont have my menstruation. I should have it May 2,2016. I tried home pregnancy test 4 times. May 2,2016 May 4,2016 May 6,2016 and May 7,2016 and it all came negative. I have stomach cramps sometimes and nothing else. Im still worried why i still dont have my menstruation.

Add a Comment1 Comments


Hello and welcome to EmpowHer,
The bleeding you experienced for 5 days after taking the EC was not your regular period. It was a side effect of the drug. It is also a common side effect for next period to be delayed or irregular. This is does not necessarily mean you are pregnant.
As long as you took the EC correctly it will be effective and your period will return to normal soon.

May 7, 2016 - 12:19pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!